# SDR SWIA971340

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- Engine: Pwa PW118
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT MAIN WOULD NOT RETRACT.  RETURNED TO SEA.  REMOVED AND REPLACED RIGHT MAIN GEAR ACTUATOR IAW MM 32-32-10.
